Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 26, 2014, 01:32:52 AM

Login with username, password and session length


Members
  • Total Members: 23787
  • Latest: rvarona
Stats
  • Total Posts: 643607
  • Total Topics: 48971
  • Online Today: 153
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 0
Guests: 106
Total: 106

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla & Depression???  (Read 1543 times)

0 Members and 1 Guest are viewing this topic.

Offline jcmiami

  • Member
  • Posts: 32
Atripla & Depression???
« on: December 27, 2006, 10:49:13 PM »
I tested positive for AIDS 3 months ago...I was in the hospital with PCP and thrush...I was placed on Atripla and Bactrim. I do have a hx. of major depression and am taking Zoloft. Since I started taking Atripla, I am getting more and more depressed and angry as the weeks go by. I read on the Atripla website that it can cause depression or can trigger depression with those with depression as a preexisting condition. I know it is not due to the AIDS diagnosis because I have accepted that and am facing it head on. I do not know if I should go to my psychiatrist or my HIV MD...I fear getting off Atripla because of the medication Resistance syndrome but I also fear getting so depressed as becoming suicidal (which as happended to me in the past) To top it off both of my Md's are on Holiday vacation...any suggestions? ???

Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: Atripla & Depression???
« Reply #1 on: December 28, 2006, 01:42:51 PM »
you can always go to the emergency room and tell them what's going on. they may wait to change your Atripla until they can talk to your hiv specialist. they can at least adjust your dose of zoloft or add a tranquilizer or something to make you feel a bit better till your doctor can work out all the details.

i has pretty severe depression. it started about 2 years after my diagnosis and at least 2 years before i started Atripla. my doc put me on Zoloft and Ativan and over about 2 months my depression got better.
my hiv specialist and I decide to go on HAART in July of 06. i was worried that my depression might come back, i too read all i could about sustiva so was a bit scared to use it but my doctor assured me the zoloft was taking care of the depression. i would have no problems on Atripla. well my mood is very stable currently but i remember the first 2 months being very irritable. the only depressing thing i find with Atripla is the sleep disturbances.

so don't wait for your doc go to the E.R. and they should take good care of you.
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Atripla & Depression???
« Reply #2 on: December 29, 2006, 05:09:57 PM »
What antibody said

plus if it don't resolve and you are still way unhappy, you can change, there are many alternatives, it don't have to be Sustiva

- matt
"The object is to be a well patient, not a good patient"

Offline jcmiami

  • Member
  • Posts: 32
Re: Atripla & Depression???
« Reply #3 on: December 30, 2006, 02:35:11 AM »
Thank you all!!!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.